Application of spectral mapping method to Dirac operator


AMİROV R. , ARSLANTAŞ M.

TURKISH JOURNAL OF MATHEMATICS, vol.44, no.5, pp.1852-1870, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 44 Issue: 5
  • Publication Date: 2020
  • Doi Number: 10.3906/mat-1912-101
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1852-1870

Abstract

In the present study, theorems related to the uniqueness of the solution of inverse problems for Dirac equations system are proved by applying spectral mapping method. With the help of this method, the inverse problem is reduced to the so-called main equation, which corresponds to the problem of existence and uniqueness of the solution of the system of linear equations in the Banach space.